Some results in viscoelasticity theory via a simple perturbation argument
Rendiconti del Seminario Matematico della Università di Padova, Volume 84  (1990), p. 223-239
@article{RSMUP_1990__84__223_0,
     author = {Chipot, Michel and Vergara Caffarelli, Giorgio},
     title = {Some results in viscoelasticity theory via a simple perturbation argument},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {84},
     year = {1990},
     pages = {223-239},
     zbl = {0725.73039},
     mrnumber = {1101295},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__84__223_0}
}
Chipot, M.; Vergara Caffarelli, G. Some results in viscoelasticity theory via a simple perturbation argument. Rendiconti del Seminario Matematico della Università di Padova, Volume 84 (1990) , pp. 223-239. http://www.numdam.org/item/RSMUP_1990__84__223_0/

[1] G. Capriz - G. Vergara Caffarelli, Alcune osservazioni sul problema dinamico in viscoelasticità lineare, Atti VIII Congresso AIMETA Torino, 1 (1986), pp. 11-13.

[2] G. Capriz - E. VIRGA, Un teorema di unicita in viscoelasticità lineare, Rend. Sem. Mat. Univ. Padova, 79 (1988), pp. 15-24. | Numdam | MR 964016 | Zbl 0655.73020

[3] G. Capriz - E. VIRGA, Esempi di non-unicità in viscoelasticità lineare, Atti Accad. Sci. Torino, Suppl. 120 (1986), pp. 81-86. | MR 958163

[4] M. Chipot - G. Vergara Caffarelli, Viscoelasticity without initial condition, in Proceedings of a Meeting in Trento, February 1987, Pitman Research Notes in Mathematics, Longman, n. 190. | Zbl 0672.73038

[5] B.D. Coleman - M.E. Gurtin, Waves in materials with memory.- II: On the growth and decay of one dimensional acceleration waves, Arch. Rat. Mech. Anal., 19 (1965), pp. 239-265. | MR 195336 | Zbl 0244.73017

[6] C.M. Dafermos, An abstract Volterra equation with application to linear viscoelasticity, J. Diff. Eq., 7 (1970), pp. 554-569. | MR 259670 | Zbl 0212.45302

[7] C.M. Dafermos, Asymptotic stability in viscoelasticity, Arch. Rat. Mech. Anal., 37 (1970), pp. 297-308. | MR 281400 | Zbl 0214.24503

[8] C.M. Dafermos - J.A. Nohel, Energy methods for nonlinear hyperbolic Volterra integro-differential equations, Comm. P.D.E., 4 (3), (1979), pp. 219-278. | MR 522712 | Zbl 0464.45009

[9] G. Fichera, Integro-differential problems of hereditary elasticity, Atti Sem. Mat. Modena, 26 (1977), pp. 363-370. | MR 532388 | Zbl 0407.73005

[10] G. Fichera, Avere una memoria tenace crea gravi problemi, Arch. Rat. Mech. Anal., 70 (1979), pp. 101-112. | MR 1553577 | Zbl 0425.73002

[11] G. Fichera, Analytic problems of materials with memory, Proc. Int. Congres IUTAM, (1980), pp. 223-230. | MR 617031 | Zbl 0471.73040

[12] G. Fichera, Sul principio della memoria evanescente, Rend. Sem. Mat. Univ. Padova, 68 (1982), pp. 245-259. | Numdam | Zbl 0515.73003

[13] D. Gilbarg - N. S. TRUDINGER, Elliptic Partial Differential Equations of Second Order, Springer-Verlag (1985). | Zbl 0562.35001

[14] W.J. Hrusa - J.A. Nohel, Global existence and assymptotics in one dimensional nonlinear viscoelasticity, Trends and Applications of Pure Mathematics to Mechanics Lecture Notes in Physics, n. 195 (P. G. Ciarlet - M. Roseau Eds.). | Zbl 0543.73043

[15] W. Hrusa - J.A. Nohel - M. Renardy, Mathematical Problems in Viscoelasticity, Longman Scientific and Technical (1987). | MR 919738 | Zbl 0719.73013

[16] D. Leguillon - E. SANCHEZ-PALENCIA, Oomputation of Singular Solutions in Elliptic Problems and Elasticity, Masson (1987). | MR 995254 | Zbl 0647.73010

[17] C.B. Morrey, Multiple Integrals in the Calculus of Variations, Springer-Verlag (1966). | MR 202511 | Zbl 0142.38701

[18] R.C. Mac Camy, A model for one-dimensional, nonlinear viscoelasticity, Quaterly Appl. Math., 35 (1977), pp. 21-33. | Zbl 0355.73041

[19] R. Temam, Navier-Stokes Equations, Theory and Numerical Analysis, North-Holland (1984). | MR 769654 | Zbl 0568.35002

[20] G. Vergara Caffarelli - E. Virga, Sull'unicità della soluzione del problema dinamico della viscoelasticità lineare, Atti Accad. Naz. Lincei, 81 (1987), pp. 379-387. | MR 999829 | Zbl 0667.73027